Hello there, IM very glad I came across your website its very interesting reading peoples questions. My question is ive been taking propecia now for 4 years started at 21, for the last 6 months I have been experiencing a lot of prostate pains especially after sexual intercourse and sitting down for long periods.
My urologist says its prostitus and as this is not one of the side effects listed believes its not playing a role, have you had any case of this with your patients. Im thinking of taking a lower dosage 0.5 seeing if it helps or even coming off propecia and trying regain. My hairloss is a gradual progress. Im also concerned im only 24 and have been taking a drug for 4 years maybe its time to come off.
I’ve answered a similar question before here.
You should ask your doctor regarding your treatment plan for your hair loss. I do agree with your urologist that prostatitis and Propecia are not related. There are many causes of prostatitis.